# SDR DALA2023011800384

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 30,210 hours, 11,475 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND 35D AISLE EMERGENCY LIGHT DISCONNECTED. RECONNECTED 35D AISLE EMERGENCY LIGHT PER B737 AMM 33-51. OK FOR SVC.
